# SDR SIMA200312708

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14524131009
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPENING FORWARD THRESHOLD SUPPORT HAS CORROSION.  REMOVED AND INSTALLED SERVICEABLE SUPPORT IAW EMB 135 SRM 51-40-02.  (M)
